Invariant Logics

Kracht M (2002)
Mathematical Logic Quarterly 48: 29-50.

Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
PUB-ID

Cite this

Kracht M. Invariant Logics. Mathematical Logic Quarterly. 2002;48:29-50.
Kracht, M. (2002). Invariant Logics. Mathematical Logic Quarterly, 48, 29-50.
Kracht, M. (2002). Invariant Logics. Mathematical Logic Quarterly 48, 29-50.
Kracht, M., 2002. Invariant Logics. Mathematical Logic Quarterly, 48, p 29-50.
M. Kracht, “Invariant Logics”, Mathematical Logic Quarterly, vol. 48, 2002, pp. 29-50.
Kracht, M.: Invariant Logics. Mathematical Logic Quarterly. 48, 29-50 (2002).
Kracht, Marcus. “Invariant Logics”. Mathematical Logic Quarterly 48 (2002): 29-50.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar